# SDR 2020F00128

- Difficulty date: February 6, 2020
- Submitted: February 7, 2020
- Operation: General aviation
- Aircraft: N503QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0040
- Aircraft time: 3,541 hours, 2,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing Te
- Part time: 3,541 hours, 2,353 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE DAMAGE (CORROSION) REF ENGINEERING MEMO DQ24615M1 DATED FEBRUARY 5, 2020.
